Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19513
Title: LOCAL STABILITY OF TRANSLATES OF POLYHARMONIC SPLINES IN EVEN SPACE DIMENSION
Authors: LEVESLEY, J
First Published: 1-Jan-1994
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 1994, 15 (3-4), pp. 327-333
DOI Link: 10.1080/01630569408816568
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/19513
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.